# SDR ASAA2016063017221

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,810 hours, 6,360 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 4288
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 13,536 hours, 3,867 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN FUEL TANK AUTO SHUT OFF AT 8,260 LBS.  ACFT GROUNDED.  REMOVED NR 2 MAIN TANK ACCESS PANEL 632AB IAW AMM 28-11-11.  REMOVED AND REPLACED NR 2 MAIN TANK COMPENSATOR PROBE IAW AMM 28-41-21.  INSPECTED AREA, OK TO CLOSE ACCESS PANEL 632AB. INSTALLED AND TORQUED ACCESS PANEL 632AB LEAK CHECKED GOOD IAW AMM 28-11-11. FQIS COMPARISON CHECK GOOD IAW AMM 28-41-00-720-801.
